# SDR REXA2022070801500

- Difficulty date: June 23, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J ANGLE CORRODED ON F.S.280 CROSS BEAM BETWEEN LBL9 AND RBL9	REMOVED AND REPLACED J ANGLE I.A.W CRJ 900 SRM 51-40-11-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
